Alert archive / Kansas / Red Flag Warnings in 2010
Red Flag Warning 6, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at Apr 4, 2010, 3:15 PM CDT for 19 counties in Kansas. It took effect at Apr 5, 2010, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2010, 3:15 PM CDT (20:15 UTC)
- In effect from
- Apr 5, 2010, 1:00 PM CDT
- Expired
- Apr 5, 2010, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Dodge City, KS
Counties Clark County, KS, Comanche County, KS, Edwards County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 56 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.3 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3518 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 571 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
620 WWUS83 KDDC 042015 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 315 PM CDT SUN APR 4 2010 ...CRITICAL FIRE DANGER CONDITIONS EXPECTED ON MONDAY AFTERNOON... .WINDY AND DRY CONDITIONS WILL DEVELOP ACROSS FAR SOUTHWEST KANSAS BY LATE MORNING. FIRE WEATHER CONDITIONS WILL BECOME VERY DANGEROUS DURING THE AFTERNOON AS VERY STRONG WINDS AND DRY AIR MIX DOWN FROM ALOFT. CONDITIONS WILL IMPROVE MARKEDLY AROUND SUNSET. KSZ043-061>063-074>077-084>087-050300- /O.UPG.KDDC.FW.A.0005.100405T1800Z-100406T0000Z/ /O.NEW.KDDC.FW.W.0006.100405T1800Z-100406T0000Z/ SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-MORTON- STEVENS-SEWARD-MEADE- 315 PM CDT SUN APR 4 2010 /215 PM MDT SUN APR 4 2010/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT /6 PM MDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT /6 PM MDT/ MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN KANSAS...43...61...62...63...74...75...76...77...84 ...85...86...87 SOUTHWEST WINDS WILL INCREASE THROUGH THE MORNING HOURS MONDAY AND REACH 30 TO 45 MPH WITH GUSTS OVER 50 MPH DURING THE AFTERNOON. AS TEMPERATURES RISE THROUGH THE 80S DURING THE AFTERNOON...RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT WITH SOME AREAS DROPPING BELOW 10 PERCENT. SUCH WARM...WINDY...AND DRY WEATHER IS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WRIGHT
4 follow-up statements
851 WWUS83 KDDC 050911 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 411 AM CDT MON APR 5 2010 ...CRITICAL FIRE DANGER CONDITIONS EXPECTED THIS AFTERNOON... .WINDY AND DRY CONDITIONS WILL DEVELOP ACROSS FAR SOUTHWEST KANSAS BY LATE MORNING. FIRE WEATHER CONDITIONS WILL BECOME VERY DANGEROUS DURING THE AFTERNOON AS VERY STRONG WINDS AND DRY AIR MIX DOWN FROM ALOFT. CONDITIONS WILL IMPROVE MARKEDLY AROUND SUNSET. KSZ044-064-078>080-088-089-051715- /O.EXA.KDDC.FW.W.0006.100405T1800Z-100406T0000Z/ LANE-HODGEMAN-FORD-EDWARDS-KIOWA-CLARK-COMANCHE- 411 AM CDT MON APR 5 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN KANSAS...44...64...78...79...80...88...89 SOUTHWEST WINDS WILL INCREASE THROUGH THE MORNING HOURS MONDAY AND REACH 25 TO 35 MPH WITH GUSTS OVER 40 MPH DURING THE AFTERNOON. AS TEMPERATURES RISE THROUGH THE 80S DURING THE AFTERNOON...RELATIVE HUMIDITY WILL FALL BELOW 15 PERCENT WITH SOME AREAS DROPPING BELOW 10 PERCENT. SUCH WARM...WINDY...AND DRY WEATHER IS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ KSZ043-061>063-074>077-084>087-051715- /O.CON.KDDC.FW.W.0006.100405T1800Z-100406T0000Z/ SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-MORTON- STEVENS-SEWARD-MEADE- 411 AM CDT MON APR 5 2010 /311 AM MDT MON APR 5 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN KANSAS...43...61...62...63...74...75...76...77...84 ...85...86...87 SOUTHWEST WINDS WILL INCREASE THROUGH THE MORNING HOURS MONDAY AND REACH 25 TO 35 MPH WITH GUSTS OVER 40 MPH DURING THE AFTERNOON. AS TEMPERATURES RISE THROUGH THE 80S DURING THE AFTERNOON...RELATIVE HUMIDITY WILL FALL BELOW 15 PERCENT WITH SOME AREAS DROPPING BELOW 10 PERCENT. SUCH WARM...WINDY...AND DRY WEATHER IS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 25/33
170 WWUS83 KDDC 051353 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 853 AM CDT MON APR 5 2010 ...CRITICAL FIRE DANGER CONDITIONS EXPECTED THIS AFTERNOON... .WINDY AND DRY CONDITIONS WILL DEVELOP ACROSS FAR SOUTHWEST KANSAS BY LATE MORNING. FIRE WEATHER CONDITIONS WILL BECOME VERY DANGEROUS DURING THE AFTERNOON AS VERY STRONG WINDS AND DRY AIR MIX DOWN FROM ALOFT. CONDITIONS WILL IMPROVE MARKEDLY AROUND SUNSET. KSZ043-044-061>064-074>080-084>089-051800- /O.CON.KDDC.FW.W.0006.100405T1800Z-100406T0000Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL- GRAY-FORD-EDWARDS-KIOWA-MORTON-STEVENS-SEWARD-MEADE-CLARK- COMANCHE- 853 AM CDT MON APR 5 2010 /753 AM MDT MON APR 5 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING... THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN KANSAS...43...44...61...62...63...64...74...75...76 ...77...78...79...80...84...85...86...87...88...89 SOUTHWEST WINDS WILL INCREASE THROUGH THE MORNING HOURS TODAY AND REACH 25 TO 35 MPH WITH GUSTS OVER 40 MPH DURING THE AFTERNOON. AS TEMPERATURES RISE THROUGH THE 80S DURING THE AFTERNOON...RELATIVE HUMIDITY WILL FALL BELOW 15 PERCENT WITH SOME AREAS DROPPING BELOW 10 PERCENT. SUCH WARM...WINDY...AND DRY WEATHER IS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WRIGHT
637 WWUS83 KDDC 051759 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1259 PM CDT MON APR 5 2010 ...CRITICAL FIRE DANGER CONDITIONS THIS AFTERNOON... .WINDY AND DRY CONDITIONS WILL CONTINUE TO SPREAD ACROSS SOUTHWEST KANSAS THROUGH THE AFTERNOON...RESULTING IN VERY DANGEROUS FIRE WEATHER CONDITIONS. CONDITIONS WILL IMPROVE MARKEDLY AROUND SUNSET. KSZ043-044-061>064-074>080-084>089-060000- /O.CON.KDDC.FW.W.0006.100405T1800Z-100406T0000Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL- GRAY-FORD-EDWARDS-KIOWA-MORTON-STEVENS-SEWARD-MEADE-CLARK- COMANCHE- 1259 PM CDT MON APR 5 2010 /1159 AM MDT MON APR 5 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN KANSAS...43...44...61...62...63...64...74...75...76 ...77...78...79...80...84...85...86...87...88...89 SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH WILL CONTINUE TO SPREAD ACROSS SOUTHWEST KANSAS THIS AFTERNOON. AS TEMPERATURES RISE THROUGH THE 80S...RELATIVE HUMIDITY WILL FALL BELOW 15 PERCENT WITH SOME AREAS DROPPING BELOW 10 PERCENT. SUCH WARM...WINDY...AND DRY WEATHER IS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WRIGHT
066 WWUS83 KDDC 060000 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 700 PM CDT MON APR 5 2010 ...FIRE DANGER WILL DECREASE THIS EVENING... TEMPERATURES ARE BEGINNING TO FALL OFF EARLY THIS EVENING. THIS WILL ALLOW RELATIVE HUMIDITY VALUES TO RISE. WINDS SHOULD DECREASE SOMEWHAT AS SUNSET APPROACHES. THIS WILL RESULT IN A REDUCED THREAT FOR WILDFIRES SO THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. KSZ043-044-061>064-074>080-084>089-060100- /O.EXP.KDDC.FW.W.0006.000000T0000Z-100406T0000Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL- GRAY-FORD-EDWARDS-KIOWA-MORTON-STEVENS-SEWARD-MEADE-CLARK- COMANCHE- 700 PM CDT MON APR 5 2010 /600 PM MDT MON APR 5 2010/ ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN KANSAS...43...44...61...62...63...64...74...75...76 ...77...78...79...80...84...85...86...87...88...89 RELATIVE HUMIDITY VALUES WILL RISE TO ABOVE 15 PERCENT AT TEMPERATURES FALL EARLY THIS EVENING. WINDS SHOULD DECREASE TO AROUND 10 TO 20 MPH. $$ GERARD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Apr 4, 2:44 PM CDT, 31 minutes earlier.
Area forecast discussion, Apr 4, 2:44 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 244 PM CDT SUN APR 4 2010 .DISCUSSION... DAYS 1-2... A BEAUTIFUL SPRING AFTERNOON IS IN PROGRESS ATM ACROSS ALL OF SW KANSAS WITH SUNNY SKIES, UNUSUALLY LIGHT WINDS, AND TEMPS RANGING FROM THE MID 60S TO NEAR 80 IN THE SE. THE FORECAST BEYOND THIS AFTERNOON PRESENTS SOME CHALLENGES HOWEVER, PRIMARILY REGARDING THE POTENTIAL FOR CONVECTION IN MY ERN COUNTIES AND THE DRY, WINDY CONDS TO COME TOMORROW. A WEAK COOL FRONT SLIPPED THROUGH WESTERN KS LAST NIGHT AND THE RESIDUAL WIND SHIFT LINE (BAROCLINICITY WITH THIS FRONT HAS SINCE WASHED OUT, IF THERE EVER WAS ANY) CURRENTLY STRETCHES FROM NORTH TX INTO CENTRAL KS. THE BOUNDARY AND THE WEAK HIGH PRESSURE TO ITS NORTH ARE RETARDING THE NORTHWARD PROGRESSION OF THE REALLY SOUPY AIR OVER SRN OK, WHERE M-U 60S DEWPTS CURRENTLY RESIDE. THERE IS FAIR MODEL AGREEMENT THAT THIS MOISTURE WILL BEGIN TO ADVANCE NORTH AGAIN THIS EVENING AS WINDS BACK OVER THE CENTRAL PLAINS. WARM/MOIST ADVECTION LOOKS TO BEGIN LATER THIS EVENING AND CONTINUE OVERNIGHT AND WHILE DYNAMICS ARE WEAK, I CAN'T RULE OUT A SHOWER OR T-STORM DEVELOPING AS THE ISENTROPIC LIFT KICKS IN OVERNIGHT. HAVE CONTINUED THE LOW CHC POPS WE HAD GOING OVER CENTRAL KS. THIS LIFT WILL ALSO LIKELY PRODUCE STRATUS AS IT MIGRATES NORTHWARD, PRIMARILY OVER CENTRAL KS, BUT IT COULD CREEP AS FAR WEST AS DODGE CITY BY MORNING. TOMORROW A FARILY SHARP DRYLINE WILL BE IN PLACE OVER CNTRL KS. STRONG SW FLOW AND DEEP MIXING WILL PRODUCE RATHER HOT AND WINDY CONDS OVER SW KS, ESP WEST OF DODGE CITY IN THE AFTERNOON. FCST SOUNDINGS INDICATE THAT WE WILL MIX TO AT LEAST H7, IN WHICH CASE WE WILL BE TAPPING INTO 50KT+ FLOW. HAVEN'T DEVIATED MUCH FROM THE PREVIOUS WIND FORECAST BUT WINDS ARE BORDERLINE WIND ADVISORY/HIGH WIND WARNING THRESHOLD. AM NOT CONFIDENT ENOUGH TO GO WITH A HIGH WIND WARNING YET NOR AM I SURE THAT WE WON'T REACH IT, THUS DECIDED TO CONTINUE THE HIGH WIND WATCH. IF I HAD TO GUESS, IT LOOKS LIKE A HIGH END WIND ADVISORY AT THIS POINT. HUMIDITIES DO LOOK TO BE QUITE LOW AFTER NOON (SUB 10% OUT WEST) AND WINDS ARE A GIVEN SO WILL BE UPGRADING THE FIRE WEATHER WATCH TO A RED FLAG WARNING. DESPITE SIGNIFICANT LL MOISTURE AND A RETREATING DRYLINE TOMORROW NIGHT, THERE JUST ISN'T MUCH IN THE WAY OF DYNAMICS OR FORCING TO WORK WITH. WINDS START TO BACK UP NORTH NEAR HAYS AND HAVE A VERY SLIGHT CHANCE FOR A STORM IN THERE OVERNIGHT. ELSEWHERE LOOKS TO REMAIN QUIET, BREEZY, AND MILD. BY TUESDAY, THE NEXT STRONG UPPER SYSTEM WILL BE APPROACHING WHICH WILL DRIVE A COLD FRONT INTO KS FROM THE NORTH. TIMING IS A LITTLE LATER THAN PREVIOUSLY THOUGHT WITH FROPA NOW LATE AFTERNOON TO EARLY EVENING OVER SW KS. BUMPED UP HIGHS ON TUE. THE GOOD NEWS IS THAT WE WILL MIX THAT DRYLINE OUT INTO EASTERN KS DURING THE DAY SO THE FRONT WILL HAVE LITTLE MOISTURE TO WORK WITH. THE BAD NEWS IS THAT TUE WILL NOW BE ANOTHER BORDERLINE RED FLAG DAY. CRITERIA ARE NOT QUITE BEING MET IN THE GRIDS SO HAVE NOT OPTED FOR ANY HEADLINES FOR TUE, BUT ANOTHER WINDY AND DRY DAY LOOKS TO BE ON TAP. -WRIGHT DAYS 3-7... MODELS REMAINING CONSISTENT WITH A COLD (-26TO-28C) UPPER TROF/LOW CROSSING WRN KS ON WEDNESDAY WITH SOME SOME MID LVL MOISTURE PRESENT. BASED ON EXPECTED CLOUD COVER AND 85H TEMPS AT 00Z THURS FROM THE GFS AND ECMWF WILL BE LOWERING HIGHS WEDNESDAY AFTERNOON AT LEAST AS COOL AS THE MEX NUMBERS. GFS, GEM AND ECMWF EVEN ATTEMPTS TO GENERATE SOME PCPN UNDER THIS UPPER LOW AS MOISTURE AND A 7H BAROCLINIC ZONE CROSSES THE AREA LATE TUESDAY NIGHT/WED. IF PCPN DOES DEVELOP DO NOT THINK IT WILL BE MUCH BUT GIVEN THIS FORCING ADVERTISED BY ALL THE MODELS...ESPECIALLY IN THE NORTH WILL GO AHEAD AND INSERT SLT CHC POPS TUESDAY NIGHT AND WEDNESDAY. NO MAJOR CHANGES PLANNED LATE WEEK AS UPPER LVL S/W RIDGE BUILDS INTO THE WESTERN PLAINS. NW DOWNSLOPE FLOW AND WARMING 85H TEMPS CONTINUE TO SUPPORT A WARMING TREND WHICH IS CURRENTLY IN THE GRIDS. GIVEN MODELS ARE COOLER IN THE 85H-7H LVLS MID WEEK DID LOWER TEMPS A FEW DEGREES ON THURSDAY BUT BY FRIDAY IT STILL APPEARS ALL OF SW KS WILL SEE TEMPS REBOUNDING BACK INTO THE 70S. ANOTHER COLD FRONT WILL MOVE INTO THE NORTHERN PLAINS LATE WEEK AND TODAY THE GFS AND ECMWF DIFFER ON JUST HOW FAR SOUTH THIS FRONT WILL MOVE EARLY THIS WEEKEND. THEY ALSO DIFFER ON HOW MUCH COOL AIR WILL BE PRESENT NORTH OF THIS FRONT AS WELL. AT THIS TIME CONFIDENCE IS NOT HIGH ENOUGH TO FAVOR ONE MODEL OVER ANOTHER SO BASED ON THE 00Z SUN AND 00Z MON 85H TEMPS FROM THESE MODELS AND MEAN ENSEMBLES HAVE OPTED TO KEEP TEMPS NEAR THE SEASONAL AVERAGE. && .AVIATION... MOISTURE WILL START TO RETURN TO THE AREA LATE TONIGHT AS ISENTROPIC LIFT NORTH OF A STATIONARY FRONT LOCATED SOUTH OF THE OK/KS BORDER IMPROVES. AT THIS TIME IT APPEARS THAT DDC MAY SEE SOME ST RETURN AFTER 6Z WITH MVFR CIGS POSSIBLE BETWEEN 9Z-15Z BASED ON BUFR SOUNDINGS AND SREF PROB CHARTS. GCK MAY SEE A SCT DECK OF MVFR AROUND DAYBREAK AND MVRF CIGS WILL BE POSSIBLE AT HYS AFTER 12Z. AFTER 9Z MON THE STATIONARY FRONT WILL BEGIN TO MOVE BACK NORTH AS A WARM FRONT ALLOWING THE LIGHT SFC WINDS TO RETURN TO THE SOUTH AND INCREASE INTO THE 10 TO 20 KT RANGE EARLY MONDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... DDC 46 89 54 72 / 10 10 0 0 GCK 42 86 50 67 / 0 0 0 0 EHA 42 86 49 67 / 0 0 0 0 LBL 44 90 53 68 / 0 0 0 0 HYS 44 84 54 68 / 20 20 20 10 P28 55 86 60 75 / 30 10 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR KSZ043-061>063-074>077-084>087. HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR KSZ043-061>063-074>077-084>087. && FN34/18/18
Hazardous weather outlook, Apr 4, 4:46 AM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 446 AM CDT SUN APR 4 2010 KSZ030-031-044>046-064>066-078>081-088>090-051000- TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS- KIOWA-PRATT-CLARK-COMANCHE-BARBER- 446 AM CDT SUN APR 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ043-061>063-074>077-084>087-051000- SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-MORTON- STEVENS-SEWARD-MEADE- 446 AM CDT SUN APR 4 2010 /346 AM MDT SUN APR 4 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN EXTREME FIRE DANGER EXISTS MONDAY AS VERY STRONG AFTERNOON WINDS ARE EXPECTED TO DEVELOP. DRY SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 55 MPH WILL PROMOTE VERY AGGRESSIVE WILDFIRE GROWTH. A HIGH WIND WATCH IS IN EFFECT AS WELL FOR THE AFTERNOON HOURS MONDAY WITH PEAK WIND GUSTS REACHING OR EXCEEDING 60 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC UMSCHEID
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 4:04 AM CDT | Fire Weather Watch | DDC | Finney, Grant, Gray, Hamilton, Haskell, Kearny and 6 more | 11 hr |
| Apr 4, 4:22 AM CDT | High Wind Watch | DDC | Finney, Grant, Gray, Hamilton, Haskell, Kearny and 6 more | 24 hr |
Nearby
Red Flag Warnings in Kansas, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.